# SDR FDEA202303250707

- Difficulty date: March 25, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Coupling
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE FOUND STRINGER COUPLING CRACK AT FR73A STGR26L BELOW   FLOOR AREA FABRICATED NEW SECTION AND INSTALLED WITH SEALANT & FASTENERS I.A.W AIRBUS   DRAWING:A53980177(SHEET-1) & GMM 7-0-1001 & A300-600 SRM 51-40-21-001, PARA.7, PAGE.24-50  "MAJOR REPAIR"
